# SDR FDEA201603271077

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, INBD FWD HINGE BRACKET, WING SIDE, ACTUATOR ATTACH INBD LUG BORE, FOUND CORRODED.  REWORKED AND FOUND EXCEEDED LIMITS IAW CMM 57-44-08.  EXISTING HOLE DIAMETER 1.220", FINAL HOLE DIAMETER 1.223 & MAX ALLOWABLE HOLE DIAMETER 1.220".  NEW REPAIR BUSHING FABRICATED & INSTALLED IAW EA 1-5750-T0324430 PT 1 STEP 1B.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
